ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Semi-Markov decision processes with partial observation

Ghosh, Mrinal K and Goswami, Anindya (2004) Semi-Markov decision processes with partial observation. In: Bulletin of Kerala Mathematics Association, 1 (2). pp. 148-168.

Full text not available from this repository. (Request a copy)


We study a semi-Markov decision process on a Borel state space where the state of the system is not known to the decision maker but it takes decisions based on an observation process. We transform this into an equivalent problem with complete information. We then establish the existence of optimal policies.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Kerala Mathematics Association.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Mr. Ramesh Chander
Date Deposited: 01 Feb 2008
Last Modified: 27 Aug 2008 13:10
URI: http://eprints.iisc.ac.in/id/eprint/12905

Actions (login required)

View Item View Item